# SDR FDEA200902250703

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT INBOARD   HOLE FOUND WITH CORROSION HINGE FITTING ARC0503-12.  COMPLIED WITH E.A. 1-5750-128596.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
